MathSciNet Relay Station
MathSciNet bibliographic data
MR1086542 (92g:47039) 47B38 (32M15 47A13 47A25 47B37)
Misra, Gadadhar; Narsimha Sastry, N. S. Homogeneous tuples of operators and representations of some classical groups. J. Operator Theory 24 (1990), no. 1, 23–32.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement